# SDR I5PA2022060692204

- Difficulty date: June 6, 2022
- Submitted: June 18, 2022
- Operation: Air carrier
- Aircraft: N922TS
- Make and model: Boeing 757260PF
- Aircraft serial: 24845
- Aircraft time: 102,437 hours, 26,987 cycles
- Engine: Pwa PW2037
- Engine time: 77,081 hours, 17,229 cycles
- System (JASC): 7520 · Engine Cooling System
- Part: Cooling Turbine
- Part number: 5910525140
- Part serial: 2061
- Condition: Faulty
- Location: R Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

R ENG HCC/EEC AND 351-26 MSG ON EPCS PAGE. R/R R ENG HIGH PRESSURE TURBINE COOLING VALVE PER AMM 75-24-03.
